Food Justice, Nourishing Community ADVOCACY AND SOCIAL JUSTICE DAY 2024

SCHEDULE

9:30 a.m. - 3 p.m. Pick up Bingo cards (Ligouri Foyer Area)

10 a.m. - Noon Issue Circles - 30 min. - see next page for topics/times

Liquori Main and Liquori Side Rooms A & B

10 a.m. - 4 p.m. African Sisters Education Collaborative Information Table

Liguori Lobby

Noon - 3 p.m Farmers Market Stand with fresh produce and products from local farmers

Memorial Garden Walkway (in front of LC heading towards

Nazareth Student Center)

Noon - 3 p.m. Hexagon Project (Collage Making for Peace and Food Security)

Insalaco Studio Arts Center – Kresge Gallery

1 - 3:30 p.m. Simulations - see next page for topics/times

Liquori Main and Liquori Side Rooms A & B

4 - 5 p.m. Advocacy101: Building Relationships to Help Shape Policy

John Blake, District Director and Economic Development Specialist Office of U.S. Congressman Matt Cartwright/8th Congressional District

Liquori Center, Regina Hall

6 - 7 p.m. *Keynote Address: "Cultivating Connection:

Collaboration and Sustainability"

Tannis Kowalchuk, Artistic Director, Farm Arts Collective

Liguori Center, Regina Hall

7 p.m. Bingo Redemption: (Dunkin/Starbucks \$10)

Must be Present to Win Grand Prize of a \$50 Amazon Gift Card

*Marywood Students, Faculty, and Staff who attend the Keynote Address will receive a Manning's Ice Cream Gift, made possible through the Pacer Pantry and the Hunger Free Campus grant. This offer is not available to the general public.



Food Justice, Nourishing Community ADVOCACY AND SOCIAL JUSTICE DAY 2024

ISSUE CIRCLE SCHEDULE

All Issue Circles take place in the Liguori Center, Regina Hall.

Time	Liguori Center (Main Back)	Liguori Center (Side Room A)	Liguori Center (Side Room B)	Liguori Center (Main Front)
10-10:30 a.m.	Dr. Stu Badner: Waste and Recycling	Dr. Jeremy Rich: Immigration	Sr. Donna Korba, IHM: Migration, Climate Change, and Racism	Lea Dougherty, MSW: LGBTQIA+ Rights: Declining Support and Current Challenges
10:30-11 a.m.	Dr. Stu Badner: Waste and Recycling	Dr. Jeremy Rich: Immigration	Sr. Donna Korba, IHM: Migration, Climate Change, and Racism	Lea Dougherty, MSW: LGBTQIA+ Rights: Declining Support and Current Challenges
11-11:30 a.m.	Mary Kay D'Elia, CEO/Weinberg Food Bank: Food Security	Dr. Melinda Krokus: It's All Connected: Overwhelm and Spiritual Advocacy	Kaitlin Anderle, MSW: Accessibility	Alex Riccio/Kevin Farrell: Empowering Voices: College Student Voting Matters
11:30 a.m Noon	Mary Kay D'Elia, CEO/Weinberg Food Bank: Food Security	Dr. Melinda Krokus: It's All Connected: Overwhelm and Spiritual Advocacy	Kaitlin Anderle, MSW: Accessibility	Alex Riccio/Kevin Farrell: Empowering Voices: College Student Voting Matters



Food Justice, Nourishing Community ADVOCACY AND SOCIAL JUSTICE DAY 2024

SIMULATIONS SCHEDULE

All Simulations take place in the Liguori Center, Regina Hall.

Time		Liguori Center (Foyer)		
Two One-Hour Sessions: 1 p.m. and 2 pm.		Kathy Lockman and Rachel Rovinsky, Nutrition Educators, CEO/Weinberg Food Bank: Eating on a Budget: Recipe Demonstrations		
Time	Liguori Center (Main Back)	Ligouri Center (Main Front)	Liguori Center (Side Room A)	
1-1:30 p.m.	Lea Dougherty, MSW: Poverty	Marywood Social Work Students: Parenting Under Pressure: Mental Health in Families	Mary Kay D'Elia CEO/Weinberg Food Bank:	
1:30-2 p.m.	Lea Dougherty, MSW: Poverty	Marywood Social Work Students: Parenting Under Pressure: Mental Health in Families	Hunger 101 (1 hour)	
2-2:30 p.m.	Sara Melick, MS: Ecological Footprint	Dr. Yerodin Lucas: Financial Security		
2:30-3 p.m.	Sara Melick, MS: Ecological Footprint	Dr. Yerodin Lucas: Financial Security	Mary Kay D'Elia, CEO/Weinberg Food Bank: Hunger 101 (1 hour)	
3-3:30 p.m.	Lea Dougherty, MSW: Poverty			

